# SDR USAA920080374

- Difficulty date: February 3, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - NR JK-81-54500/8, NR 1 PYLON LEFT SKIN CRACKED AT ACCESS PANEL 5924L.  REPAIRED NR 1 PYLON LEFT SKIN IAW USAIRWAYS TYPICAL REPAIR 54-50-07.
